Facebook Pixel

Very light spotting on pill

By March 22, 2017 - 6:01pm
Rate This

Hi there!
So I have hasn't pretty bad anxiety lately and under a lot of stress. I'm on a hormonal birth control pill (loestrin 1/20) and am on my third pack since starting it in January. However, my fiancé and I had intercourse on March 9th, a few hours after taking my first active pill of the pack (day after last placebo). Flash forward to this week and I am not having severe anxiety worrying about if I somehow got pregnant from that incident. Not to mention working two jobs, and trying to finish my masters degree in May. This evening I noticed very light drops of blood on the toilet paper after I wiped. Is this implantation bleeding? Or could it more likely breakthrough bleeding from all the stress? I've had sleepless nights, panic attacks, and frequent sobbing. It's been real rough. I've never relied soley on the pill before for protection so I am concerned about pregnancy. Any thoughts?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!